FINITE DIFFERENCE APPROXIMATION FOR DIFFUSION EQUATION
  • Author(s): Khaing Khaing Soe Wai ; San San Tint
  • Paper ID: 1701399
  • Page: 284-288
  • Published Date: 30-07-2019
  • Published In: Iconic Research And Engineering Journals
  • Publisher: IRE Journals
  • e-ISSN: 2456-8880
  • Volume/Issue: Volume 3 Issue 1 July-2019
Abstract

In this paper, the approximate solutions of differential equation are studied. Then, one-dimensional diffusion equation is solved by using Explicit and Crank- Nicolson methods to obtain local truncation errors. These schemes are presented using Taylor series expansion.

Keywords

Diffusion equation, Explicit method, Crank- Nicolson method, local truncation error

Citations

IRE Journals:
Khaing Khaing Soe Wai , San San Tint "FINITE DIFFERENCE APPROXIMATION FOR DIFFUSION EQUATION" Iconic Research And Engineering Journals Volume 3 Issue 1 2020 Page 284-288

IEEE:
Khaing Khaing Soe Wai , San San Tint "FINITE DIFFERENCE APPROXIMATION FOR DIFFUSION EQUATION" Iconic Research And Engineering Journals, 3(1)